Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 3.

Finite groups

Easdown, David and Saunders, Neil (2016) The minimal faithful permutation degree for a direct product obeying an inequality condition. Communications in Algebra, 44 (8). pp. 3518-3537. ISSN 0092-7872 (Print), 1532-4125 (Online) (doi:https://doi.org/10.1080/00927872.2015.1085548)

Minimal faithful permutation degrees

Easdown, David and Saunders, Neil (2016) The minimal faithful permutation degree for a direct product obeying an inequality condition. Communications in Algebra, 44 (8). pp. 3518-3537. ISSN 0092-7872 (Print), 1532-4125 (Online) (doi:https://doi.org/10.1080/00927872.2015.1085548)

Symmetric groups

Easdown, David and Saunders, Neil (2016) The minimal faithful permutation degree for a direct product obeying an inequality condition. Communications in Algebra, 44 (8). pp. 3518-3537. ISSN 0092-7872 (Print), 1532-4125 (Online) (doi:https://doi.org/10.1080/00927872.2015.1085548)

This list was generated on Mon Sep 23 00:47:33 2019 UTC.